# SDR SCNA20220616069

- Difficulty date: June 5, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,812 hours, 21,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  F.O. EMERGENCY ESCAPE ROPE NOT SECURED TO A/C. MXC NOTIFIED  RESOLUTION:  SECURED F/O EMERGENCY ESCAPR ROPE TO AIRCRAFT REF AMM 25-61-10.
